# SDR SWAA2023041114080

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2023-180850<[01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802;[02] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802. JOB COMPLETED.
